# SDR AALA20030649

- Difficulty date: June 10, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Engine: Pwa JT8D217C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960612
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

LAX - FLT 237 - EN ROUTE LAX-SJD, DURING CLIMB-OUT, LEFT START VALVE OPEN LIGHT ILLUMINATED.  CREW PREPARED TO SHUT DOWN ENGINE WHEN LEFT ENGINE FLAMED OUT.  RETURNED LAX AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE FUEL CONTROL AND ENGINE FUEL PUMP.  ACCOMPLISHED ENGINE RUN AND POWER ASSURANCE RUN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
